Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296282] of Chad Schoen

Papers Published

  1. Schoen, C, Addendum to: Hodge classes on self-products of a variety with an automorphism, Compositio Mathematica, vol. 114 no. 3 (1998), pp. 329-336
    (last updated on 2017/12/15)

    Abstract:
    There are infinitely many fundamentally distinct families of polarized Abelian fourfolds of Weil type with multiplication from the cyclotomic field of cube roots of unity. The Hodge conjecture is shown to hold at a sufficiently general fiber in any of these families.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320